Certainly if your body is not used to the heat the added stress can cause you to have a higher heart rate similar to when you work out. Additionally, if you are a little more dehydrated then usual you could have a lower blood pressure. The differences you report dont seem that marked and probably dont mean too much other than your perseverating over the details. If you dont feel too different, dont worry about it.
Living in warm climate myself, I find my pulse always higher in the summer, as far as I know this is always natural response to the heat, another reson for your B/P being lower is that the heat can cause a dilation of the blood vessels and thus cause a drop in blood pressure, just my theory as i experience a similiar situation.If i were you and didn't feel any worse , i wouldn't give it a second thought, but i understand your curosity.
Thanks a lot fellows about the information. My wondering, despite the title of my message, is also concerning to the significative drop in BP, but I think it is normal. I know that this range of BP that I'm experiencing these days of hot temperatures (and today is getting even hotter :-( ) are the best, but to a person with regular some more higher BP, some signficative alteration of values might mean some other things.
But, as you are telling I think I might not have to concern. Also, because, I'm a 39 y old man without major heart problems, don't smoke or drink, normal weight (only some arrithmias like PVC that sometimes increase and thinks like that).
Happens to me too--I've even gotten to the point of actual tachycardia on some hot days (120 bpm on a couple of such occasions). I wouldn't worry too much about it unless the higher heart rate is accompanied by other symptoms like lightheadedness etc. However, I'm not a doctor (yet...trying to get into med school) so if you have concerns you should talk to your doctor rather than just going by what I and others may post.
I get tachycardia 100 to 125 p. minute when I walk fast. On January 11 I had to undergo surgery to remove a cancerouse tumor from my tongue and shoulder. Because I could not eat I had to take Ensure and Boost for the last 5 mounts. Now from one day to another tachycardia is back maybe because Ensure and Boost have a very high lavel (400) of potassium. My heart rate is regular. Now my question is: Do I have Atrial Fibrilation.
Last year when I had tachycardia Dr. gave me Diltiazem it stops tachycardia but after taking it I feel iregular heart beat (arythmias)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.